IJPAM: Volume 98, No. 2 (2015)

PRIME EXTENSION FILTRATION OF MODULES

T. Duraivel$^1$, S. Mangayarcarassy$^2$, K. Premkumar$^3$
$^1$Department of Mathematics
Pondicherry University
Pondicherry, 605014, INDIA
$^2$Department of Mathematics
Pondicherry Engineering College
Pondicherry, 605014, INDIA
$^3$Department of Mathematics
Pondicherry University
Pondicherry, 605014, INDIA


Abstract. In this article we introduce a filtration for modules namely, regular prime extension filtration, which exist for all finitely generated modules over Noetherian rings. We show that any two such filtrations of a module have same length.

Received: September 4, 2014

AMS Subject Classification: 13C05, 13E05, 13E15

Key Words and Phrases: associated prime ideals, prime filtration, Noetherian ring, prime submodule and torsion free module

Download paper from here.




DOI: 10.12732/ijpam.v98i2.4 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 2
Pages: 211 - 220


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).